Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 329, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 22, 2011, 10:27 PM CDT for Benton County, Carroll County, Arkansas. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 10:27 PM CDT (03:27 UTC)
- Expired
- May 22, 2011, 11:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Benton County, AR, Carroll County, AR
The radar
The Springfield radar (KSGF), 104 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 10:59 PM CDT | HAIL 2 | Pea Ridge, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 8:47 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3961 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 3.7
- Supercell composite
- 15.9
The text
As transmitted, in the capitals the NWS used until 2016.
020
WUUS54 KTSA 230327
SVRTSA
ARC007-015-230430-
/O.NEW.KTSA.SV.W.0329.110523T0327Z-110523T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1027 PM CDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BENTON COUNTY IN NORTHWEST ARKANSAS
NORTHERN CARROLL COUNTY IN NORTHWEST ARKANSAS
* UNTIL 1130 PM CDT
* AT 1024 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES
NORTHEAST OF ROGERS...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
GARFIELD...GATEWAY...BEAVER...EUREKA SPRINGS...GRANDVIEW...
BERRYVILLE...URBANETTE...GREEN FOREST AND OAK GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3629 9361 3629 9366 3630 9366 3631 9387
3627 9387 3626 9417 3650 9422 3650 9330
3632 9330
TIME...MOT...LOC 0327Z 255DEG 30KT 3638 9402
$$1 follow-up statement
800
WWUS54 KTSA 230430
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1130 PM CDT SUN MAY 22 2011
ARC007-015-230440-
/O.EXP.KTSA.SV.W.0329.000000T0000Z-110523T0430Z/
BENTON AR-CARROLL AR-
1130 PM CDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CARROLL AND
NORTHEASTERN BENTON COUNTIES EXPIRES AT 1130 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3629 9361 3629 9366 3630 9366 3631 9387
3627 9387 3626 9417 3650 9422 3650 9330
3632 9330
TIME...MOT...LOC 0327Z 255DEG 30KT 3638 9402
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 9:46 PM CDT, 41 minutes earlier.
Area forecast discussion, May 22, 9:46 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 946 PM CDT SUN MAY 22 2011 ...UPDATE... .DISCUSSION... ONGOING CONVECTION IS ON THE DOWN TREND HOWEVER...AS IF OFTEN THE CASE WITH SUCH EXTREME CAPE...STORMS MAY CONTINUE WELL INTO THE OVERNIGHT HOURS BEFORE CONDITIONS CAN STABILIZE SUFFICIENTLY. ALSO...THE TORNADIC THREAT HAS DECREASED BUT REMAINS SOMEWHAT PRESENT SHOULD A STRONGER UPDRAFT DEVELOP THUS THE CURRENT TORNADO WATCH REMAINS IN PLACE. OVERNIGHT STORMS ARE LESS APPARENT IN THE MOST RECENT DATA...WITH ANY DEVELOPMENT LIKELY FAVORED WELL WEST OF THE AREA THUS WILL REDUCE OVERNIGHT POPS NORTHWEST. && .PRELIMINARY POINT TEMPS/POPS... TUL 70 81 69 85 / 20 70 80 20 FSM 68 84 68 84 / 60 50 50 20 MLC 71 82 71 84 / 40 30 40 20 BVO 68 79 68 85 / 20 60 80 20 FYV 66 78 67 81 / 60 50 70 30 BYV 64 79 64 81 / 60 60 80 30 MKO 69 81 68 83 / 40 50 60 20 MIO 65 80 67 83 / 30 60 80 30 F10 70 81 70 85 / 30 50 50 20 HHW 70 84 69 84 / 60 20 30 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...07
Hazardous weather outlook, May 22, 5:04 PM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 504 PM CDT SUN MAY 22 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 504 PM CDT SUN MAY 22 2011 ...SEVERE THUNDERSTORMS POSSIBLE THIS EVENING... INCLUDING THE CHANCE FOR TORNADOES AND VERY LARGE HAIL... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ANY TIME. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ANY TIME. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...TONIGHT. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRYLINE SITUATED ALONG THE WESTERN PERIPHERY OF THE FORECAST AREA. WITH A VERY MOIST AND UNSTABLE AIRMASS IN PLACE... THIS ACTIVITY SHOULD QUICKLY BECOME SEVERE AND MOVE NORTHEASTWARD ACROSS THE REGION. THERE WILL BE A POSSIBILITY FOR TORNADOES AND VERY LARGE HAIL. AS STORMS EVOLVE OVERNIGHT... THE THREAT WILL SLOWLY TRANSITION TO MORE OF A STRAIGHT LINE WIND... LARGE HAIL...AND HEAVY RAINFALL EVENT. FLASH FLOODING POTENTIAL WILL INCREASE OVERNIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... A LOW AMPLITUDE SHORTWAVE TROUGH IS EXPECTED TO MOVE NORTHEAST ACROSS THE REGION ON MONDAY. THIS WILL COMBINE WITH THE MOIST AND VERY UNSTABLE AIRMASS IN PLACE TO GENERATE WIDESPREAD THUNDERSTORM ACTIVITY ALONG THE DRYLINE AND A LINGERING FRONTAL BOUNDARY NEAR THE KANSAS BORDER. DISCRETE STORMS WILL POSE THE RISK OF VERY LARGE HAIL AND POSSIBLY ISOLATED TORNADOES. STORMS WILL EVENTUALLY CONGEAL INTO CLUSTERS WITH DAMAGING WIND AND LARGE HAIL POTENTIAL BY MONDAY NIGHT... MAINLY OVER NORTHEAST OKLAHOMA. FLASH FLOODING WILL CONTINUE TO BE A CONCERN...ESPECIALLY IF STORMS TRACK OVER AREAS AFFECTED BY PREVIOUS ROUNDS OF STORMS. A SIGNIFICANT PIECE OF SHORTWAVE TROUGH ENERGY IS EXPECTED TO EJECT INTO THE SOUTHERN PLAINS ON TUESDAY. THUNDERSTORM DEVELOPMENT IS LIKELY ALONG THE DRYLINE AND SURGING FRONT TUESDAY NIGHT INTO WEDNESDAY. SEVERE WEATHER POTENTIAL IS HIGH... AS A MOIST AND UNSTABLE AIRMASS REMAINS IN PLACE... ALONG WITH AMPLE WIND SHEAR ON THE SOUTH SIDE OF THE SHORTWAVE TROUGH. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS WILL NEED TO MONITOR CONDITIONS AND FORECASTS CLOSELY OVER THE NEXT SEVERAL DAYS... AS A PROLONGED PERIOD OF SEVERE WEATHER IS LIKELY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 22, 9:28 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
928 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 1 E CENTERTON 36.36N 94.27W
05/22/2011 E1.00 INCH BENTON AR AMATEUR RADIO
&&
PBSSpecial weather statement, May 22, 9:29 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
929 PM CDT SUN MAY 22 2011
OKZ075-230300-
LATIMER OK-
929 PM CDT SUN MAY 22 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
LATIMER
AT 929 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
DAMON...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...WILBURTON...YANUSH...HIGGINS...DAMON...
GOWEN...PANOLA AND RED OAK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3503 9551 3503 9493 3494 9497 3494 9500
3485 9500 3485 9506 3469 9506 3468 9551
TIME...MOT...LOC 0229Z 252DEG 28KT 3481 9528Special weather statement, May 22, 9:35 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
935 PM CDT SUN MAY 22 2011
OKZ076-230300-
LE FLORE OK-
935 PM CDT SUN MAY 22 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE
AT 936 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
TALIHINA...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BENGAL...WHITESBORO...TALIHINA...
HODGEN...SUMMERFIELD...HEAVENER AND HOWE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3468 9506 3486 9506 3486 9500 3487 9500
3498 9457 3468 9452
TIME...MOT...LOC 0236Z 249DEG 33KT 3477 9498Local storm report, May 22, 9:49 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
949 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG 8 S CHOUTEAU 36.07N 95.34W
05/22/2011 WAGONER OK NWS EMPLOYEE
LARGE TREE LIMBS GREATER THAN 2 INCHES DOWN.
&&
PBSSpecial weather statement, May 22, 10:12 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1012 PM CDT SUN MAY 22 2011
OKZ060-064-230345-
CREEK OK-TULSA OK-
1012 PM CDT SUN MAY 22 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CREEK AND SOUTHERN TULSA
AT 1012 PM CDT...A STRONG THUNDERSTORM WAS DEVELOPING 5 MILES WEST
OF KELLYVILLE...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM
INCLUDE...TULSA...GRAY...BIXBY...JENKS...GLENPOOL...MOUNDS...KIEFER..
.KELLYVILLE AND SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3616 9605 3616 9600 3618 9600 3620 9594
3591 9580 3585 9612 3585 9619 3584 9620
3581 9637 3601 9641
TIME...MOT...LOC 0312Z 251DEG 31KT 3593 9627Special weather statement, May 22, 10:14 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1014 PM CDT SUN MAY 22 2011
OKZ063-230345-
DELAWARE OK-
1014 PM CDT SUN MAY 22 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN DELAWARE
AT 1014 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
ZENA...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...JAY...ZENA AND GROVE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3667 9462 3646 9463 3635 9487 3651 9497
TIME...MOT...LOC 0314Z 244DEG 34KT 3647 9482The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:39 PM CDT | Tornado Warning | TSA | Benton | 36 min |
| May 22, 7:52 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 38 min |
| May 22, 8:09 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 66 min |
| May 22, 8:16 PM CDT | Tornado Warning | TSA | Benton, Washington | 29 min |
| May 22, 8:20 PM CDT | Tornado Warning | TSA | Benton | 55 min |
| May 22, 8:30 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 60 min |
| May 22, 8:39 PM CDT | Tornado Warning | TSA | Benton | 16 min |
| May 22, 8:45 PM CDT | Tornado Warning | TSA | Benton, Washington | 45 min |
| May 22, 9:19 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 6 hr |
| May 22, 9:30 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 60 min |
| May 22, 10:33 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 57 min |
| May 22, 10:37 PM CDT | Special Weather Statement | TSA | Crawford | 23 min |
| May 22, 10:46 PM CDT | Tornado Warning | TSA | Benton | 44 min |
| May 22, 10:50 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian, Washington | 40 min |
| May 22, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 59 min |
| May 22, 11:01 PM CDT | Tornado Warning | TSA | Benton | 29 min |
| May 22, 11:12 PM CDT | Tornado Warning | TSA | Benton, Washington | 33 min |
| May 22, 11:24 PM CDT | Tornado Warning | TSA | Benton | 36 min |
| May 22, 11:36 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 39 min |
| May 22, 11:45 PM CDT | Tornado Warning | TSA | Benton | 45 min |
| May 23, 12:29 AM CDT | Special Weather Statement | TSA | Carroll | 31 min |
| May 23, 1:05 AM CDT | Special Weather Statement | TSA | Carroll | 25 min |
| May 23, 3:31 AM CDT | Areal Flood Warning | TSA | Benton, Carroll, Madison, Washington | 6 hr |
| May 23, 11:53 AM CDT | Areal Flood Warning | TSA | Carroll | 12 hr |
| May 23, 12:26 PM CDT | Flash Flood Warning | TSA | Benton, Washington | 4 hr |
| May 23, 12:45 PM CDT | Flash Flood Warning | TSA | Carroll, Madison | 4 hr |
| May 23, 1:03 PM CDT | Special Weather Statement | TSA | Washington | 27 min |
| May 23, 1:28 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 47 min |
| May 23, 1:38 PM CDT | Flash Flood Warning | TSA | Benton | 6 hr |
| May 23, 2:15 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 60 min |
| May 23, 2:22 PM CDT | Flash Flood Warning | TSA | Washington | 4 hr |
| May 23, 2:53 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 52 min |
| May 23, 3:06 PM CDT | River Flood Warning | TSA | Carroll | 19 hr |
| May 23, 3:06 PM CDT | Special Weather Statement | TSA | Washington | 24 min |
| May 23, 3:20 PM CDT | Flash Flood Watch | TSA | Benton, Carroll, Madison, Washington | 34 hr |
| May 23, 3:30 PM CDT | Flash Flood Warning | TSA | Carroll, Madison | 4 hr |
| May 23, 3:40 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 50 min |
| May 23, 3:57 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 22 min |
| May 23, 4:26 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 19 min |
| May 23, 4:31 PM CDT | Flash Flood Warning | TSA | Benton | 4 hr |
| May 23, 5:17 PM CDT | Special Weather Statement | TSA | Carroll, Madison | 58 min |
| May 23, 6:17 PM CDT | Flash Flood Warning | TSA | Washington | 6 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.